IJPAM: Volume 95, No. 2 (2014)

ON BINOMIAL APPROXIMATION FOR
INDEPENDENT BERNOULLI RANDOM SUMS

K. Teerapabolarn
Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND


Abstract. A non-uniform bound for the distance between the distribution function of random sums of independent Bernoulli random variables and an appropriate binomial distribution function could be obtained. Two examples have been given to illustrate the result obtained.

Received: April 23, 2014

AMS Subject Classification: 62E17, 60F05, 60G05

Key Words and Phrases: Bernoulli random variable, binomial approximation, distribution function, random sums

Download paper from here.




DOI: 10.12732/ijpam.v95i2.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 2
Pages: 245 - 248


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).